MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061640
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.A service engineer went onsite for a technical investigation.It was determined that the high voltage tank (hvt) was broken and needed to be replaced.After its replacement, the system was handed back to the customer in regular operation.No further investigation within the complaint process is necessary as no general or design issue was identified.No further measures are deemed necessary.The patient suffered no harm due to the delayed diagnosis, therefore the report is filed with an abundance of caution.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Top ct system.A 79-year-old female patient was on the scanner for a contrast media guided stroke examination.The examination was not possible due to a technical issue and the patient was sent to another facility.A stroke was later excluded, and a uti infection was diagnosed.

Brand Name
SOMATOM GO.TOP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key20852115
Report Number3004977335-2024-00143
Device Sequence Number8040066
Product Code JAK
UDI-Device Identifier04056869151571
UDI-Public(01)04056869151571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale